# SDR 9508659950

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

COMPRESSOR STALLS OCCURRED ON POWER APPLICATION FOR TAKEOFF (ENGINE POSITION UNDETERMINED). TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  BOTH ENGINES WERE INSPECTED AND RUN-UP.  STALLS COULD NOT BE DUPLICATED.  THE SYSTEMS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  CORRECTION:  NR 1 ENGINE CSEHM 373 CHANGED TO CSEHM 3731.  NR 1 ENGINE: 09-7110-9-0020, JT8D-9, SN 655056, TT 47631, TC 42725, TSREP 5054.  CSREP 3731, TSEHM 5054, CSEHM 3731.  INSTALLED 20 SEP 94.  NR 2 ENGINE:  09-7110-9-0020, JT8D-9, SN 657594, TT 54656, TC 63164, TSREP 5199.  CSREP 4052, TSEHM 5199, CSEHM 4052.  INSTALLED 12 NOV 94.
